# SDR DALA2016102407463

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 40,400 hours, 26,932 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL TAIL CONE JETTISON HANDLE ANGLE MISSING ALONG WITH INSTALL HARDWARE.  REPLACED THE MISSING ANGLE AND HARDWARE IAW AMM 53-50. OK FOR SERVICE.
